# SDR ASAA2018082865935

- Difficulty date: August 26, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 50,131 hours, 23,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR L1 DOOR, INTERIOR R1 DOOR AND AISLE EMERGENCY LIGHTS INOPERATIVE. DOME LIGHT FLIGHT DECK INOPERATIVE WITH SWITCH IN EMERGENCY POSITION.  ACFT GROUNDED. REMOVED AND REPLACED THE BATTERY PACK AT M1675 IAW AMM 33-51-06.
